# SDR COMA0560540

- Difficulty date: October 9, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 20,437 hours, 19,631 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99135H7577
- Condition: Failed
- Location: Cockpit
- Part time: 14,503 hours, 13,536 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5196 - PILOT'S WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
